# SDR UALA2010122304694

- Difficulty date: December 20, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,240 hours, 20,789 cycles
- Engine: Pwa PW2040
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387014
- Part serial: 61513
- Condition: Faulty
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOOR WILL NOT OPEN.  REPLACED APU DOOR ACTUATOR, OPS CHECKS NORMAL.
